On the absolute summability factors of infinite series involving quasi-power-increasing sequences

H. Şevli, L. Leindler

Research output: Article

5 Citations (Scopus)


In this paper, we prove two theorems on | A |k, k ≧ 1, summability factors for an infinite series by replacing a Riesz matrix with a lower triangular matrix and using quasi-power-increasing sequences instead of almost increasing sequences. We obtain sufficient conditions for ∑ an λn to be summable | A |k, k ≧ 1, by using quasi-f-increasing sequences.

Original languageEnglish
Pages (from-to)702-709
Number of pages8
JournalComputers and Mathematics with Applications
Issue number5
Publication statusPublished - márc. 1 2009


ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this